# SDR SIMA20120928001

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 34,775 hours, 29,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3516 THE CREW REPORTED THE FLIGHT ATTENDANT WAS UNABLE TO OPEN THE MAIN CABIN DOOR.  THE RED HANDLE WAS LOOSE AND NEEDED TO BE FIXED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TIGHTENED PASSENGER DOOR ACTUATING HANDLE.  REFERENCE AMM 52-18-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
